My last period went for 27 days and I'm also on the depo shot. October will be one yr since I started the shot. Since then my periods have been long, very long like weeks at a time. Lots of cramping and pain. Has anyone experience this after almost a year on Depo Provera?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2015 • 2 answers
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Updated 17 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 31 Jan 2018 • 1 answer